Alert archive / Kansas / River Flood Warnings in 2016
River Flood Warning 17, NWS Topeka, KS
NWS Topeka, KS issued this river flood warning at May 11, 2016, 10:01 AM CDT for Marshall County, Kansas. It was in force for 38 hr.
The area
The outline as issued.
The facts
- Issued
- May 11, 2016, 10:01 AM CDT (15:01 UTC)
- Expired
- May 12, 2016, 11:54 PM CDT
- In force
- 38 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Marshall County, KS
The radar
The Topeka radar (KTWX), 80 km from the middle of the area, began a volume at 15:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Big Blue River at Blue Rapids (BLRK1).
- Action stage
- 21 ft
- Minor stage
- 26 ft
- Moderate stage
- 52 ft
- Major stage
- 68 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06884700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
148 WGUS83 KTOP 111501 FLSTOP FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1001 AM CDT WED MAY 11 2016 PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Do not drive into flooded areas. Shallow flowing water can wash a car from the roadway. Also, the roadbed may be washed out under the water. Stay tuned to later developments by listening to NOAA Weather Radio and local media. && KSC117-112301- /O.NEW.KTOP.FL.W.0017.160511T1501Z-160513T0454Z/ /BLRK1.1.ER.160511T1239Z.160512T0000Z.160512T1654Z.NO/ 1001 AM CDT WED MAY 11 2016 * At 9:15 AM Wednesday the stage was 28.3 feet. * Flood stage is 26.0 feet. * Forecast...The river will continue rising to near 29.5 feet by early this afternoon. The river will fall below flood stage late Thursday morning. * Impact...At 26.0 feet...Minor lowland flooding occurs from Marysville to Tuttle Creek Lake. && LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669 $$
8 follow-up statements
288 WGUS83 KTOP 111638 FLSTOP FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1138 AM CDT WED MAY 11 2016 ...The Flood Warning continues for the following streams in Kansas.. Big Blue River near Blue Rapids affecting Marshall County PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Do not drive into flooded areas. Shallow flowing water can wash a car from the roadway. Also, the roadbed may be washed out under the water. Stay tuned to later developments by listening to NOAA Weather Radio and local media. && KSC117-120038- /O.CON.KTOP.FL.W.0017.000000T0000Z-160513T0454Z/ /BLRK1.1.ER.160511T1239Z.160511T1615Z.160512T1654Z.NO/ 1138 AM CDT WED MAY 11 2016 The Flood Warning continues for The Big Blue River near Blue Rapids. * until Thursday evening. * At 11:15 AM Wednesday the stage was 29.7 feet. * Flood stage is 26.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 30.3 feet by this afternoon. The river will fall below flood stage late Thursday morning. * Forecast...The river will continue to fall to below flood stage by late Thursday morning. && LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669 $$
957 WGUS83 KTOP 112025 FLSTOP FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 325 PM CDT WED MAY 11 2016 ...The Flood Warning continues for the following streams in Kansas... Big Blue River near Blue Rapids affecting Marshall County Republican River at Clay Center affecting Clay County PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Do not drive into flooded areas. Shallow flowing water can wash a car from the roadway. Also, the roadbed may be washed out under the water. Stay tuned to later developments by listening to NOAA Weather Radio and local media. && KSC117-120425- /O.EXT.KTOP.FL.W.0017.000000T0000Z-160513T0640Z/ /BLRK1.1.ER.160511T1239Z.160511T1915Z.160512T1840Z.NO/ 325 PM CDT WED MAY 11 2016 The Flood Warning continues for The Big Blue River near Blue Rapids. * until late Thursday night. * At 2:15 PM Wednesday the stage was 31.0 feet. * Flood stage is 26.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will rise to around 31.5 feet this Wednesday afternoon and then fall to below flood stage by Thursday early afternoon. && LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669 $$ KSC027-120425- /O.EXT.KTOP.FL.W.0018.160511T2021Z-160512T1424Z/ /CYCK1.1.ER.160511T1903Z.160512T0000Z.160512T0224Z.NO/ 325 PM CDT WED MAY 11 2016 The Flood Warning continues for The Republican River at Clay Center. * until Thursday morning. * At 3:00 PM Wednesday the stage was 15.4 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 16 feet by this evening. The river will fall below flood stage later tonight. * Impact...At 15.0 feet...Lowland agricultural flooding occurs from U.S. Highway 24 to Milford Lake. && LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706 $$
583 WGUS83 KTOP 120121 FLSTOP FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 821 PM CDT WED MAY 11 2016 ...The Flood Warning continues for the following streams in Kansas... Big Blue River near Blue Rapids affecting Marshall County Republican River at Clay Center affecting Clay County PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Do not drive into flooded areas. Shallow flowing water can wash a car from the roadway. Also, the roadbed may be washed out under the water. Stay tuned to later developments by listening to NOAA Weather Radio and local media. && KSC117-120921- /O.EXT.KTOP.FL.W.0017.000000T0000Z-160513T0827Z/ /BLRK1.1.ER.160511T1239Z.160512T0015Z.160512T2027Z.NO/ 821 PM CDT WED MAY 11 2016 The Flood Warning continues for The Big Blue River near Blue Rapids. * until late Thursday night. * At 7:15 PM Wednesday the stage was 32.0 feet. * Flood stage is 26.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river is expected to crest near 32 feet overnight and will begin to fall...falling below flood stage by Thursday afternoon. && LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669 $$ KSC027-120921- /O.EXT.KTOP.FL.W.0018.000000T0000Z-160513T0154Z/ /CYCK1.1.ER.160511T1903Z.160512T0600Z.160512T1354Z.NO/ 821 PM CDT WED MAY 11 2016 The Flood Warning continues for The Republican River at Clay Center. * until Thursday evening. * At 7:45 PM Wednesday the stage was 16.9 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 17.8 feet by around midnight tonight. The river is forecast to fall below flood stage Thursday morning. * Impact...At 17.0 feet...Flooding occurs between 16th...17th and 18th Roads and between Limestone and Osage Roads. && LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706 $$
002 WGUS83 KTOP 120424 FLSTOP FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 1124 PM CDT WED MAY 11 2016 ...The Flood Warning continues for the following streams in Kansas.. Big Blue River near Blue Rapids affecting Marshall County Republican River at Clay Center affecting Clay County PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Do not drive into flooded areas. Shallow flowing water can wash a car from the roadway. Also, the roadbed may be washed out under the water. Stay tuned to later developments by listening to NOAA Weather Radio and local media. && KSC117-121224- /O.CON.KTOP.FL.W.0017.000000T0000Z-160513T0827Z/ /BLRK1.1.ER.160511T1239Z.160512T0230Z.160512T2027Z.NO/ 1124 PM CDT WED MAY 11 2016 The Flood Warning continues for The Big Blue River near Blue Rapids. * until late Thursday night. * At 10:15 PM Wednesday the stage was 32.1 feet. * Flood stage is 26.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river has crested and shoudl continue to fall... falling below flood stage by Thursday afternoon. && LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669 $$ KSC027-121223- /O.CON.KTOP.FL.W.0018.000000T0000Z-160513T0154Z/ /CYCK1.1.ER.160511T1903Z.160512T0600Z.160512T1354Z.NO/ 1124 PM CDT WED MAY 11 2016 The Flood Warning continues for The Republican River at Clay Center. * until Thursday evening. * At 11:15 PM Wednesday the stage was 17.5 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue rising to near 17.8 feet by early Thursday morning. The river should fall below flood stage later Thursday morning. * Impact...At 17.0 feet...Flooding occurs between 16th...17th and 18th Roads and between Limestone and Osage Roads. && LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706 $$
448 WGUS83 KTOP 120426 CCA FLSTOP FLOOD STATEMENT...CORRECTED TYPO NATIONAL WEATHER SERVICE TOPEKA KS 1124 PM CDT WED MAY 11 2016 ...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING STREAMS IN KANSAS.. BIG BLUE RIVER NEAR BLUE RAPIDS AFFECTING MARSHALL COUNTY REPUBLICAN RIVER AT CLAY CENTER AFFECTING CLAY COUNTY PRECAUTIONARY/PREPAREDNESS ACTIONS... SAFETY MESSAGE...DO NOT DRIVE INTO FLOODED AREAS. SHALLOW FLOWING WATER CAN WASH A CAR FROM THE ROADWAY. ALSO...THE ROADBED MAY BE WASHED OUT UNDER THE WATER. STAY TUNED TO LATER DEVELOPMENTS BY LISTENING TO NOAA WEATHER RADIO AND LOCAL MEDIA. && KSC117-121224- /O.CON.KTOP.FL.W.0017.000000T0000Z-160513T0827Z/ /BLRK1.1.ER.160511T1239Z.160512T0230Z.160512T2027Z.NO/ 1124 PM CDT WED MAY 11 2016 THE FLOOD WARNING CONTINUES FOR THE BIG BLUE RIVER NEAR BLUE RAPIDS. * UNTIL LATE THURSDAY NIGHT. * AT 10:15 PM WEDNESDAY THE STAGE WAS 32.1 FEET. * FLOOD STAGE IS 26.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER HAS CRESTED AND SHOULD CONTINUE TO FALL... FALLING BELOW FLOOD STAGE BY THURSDAY AFTERNOON. && LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669 $$ KSC027-121223- /O.CON.KTOP.FL.W.0018.000000T0000Z-160513T0154Z/ /CYCK1.1.ER.160511T1903Z.160512T0600Z.160512T1354Z.NO/ 1124 PM CDT WED MAY 11 2016 THE FLOOD WARNING CONTINUES FOR THE REPUBLICAN RIVER AT CLAY CENTER. * UNTIL THURSDAY EVENING. * AT 11:15 PM WEDNESDAY THE STAGE WAS 17.5 FEET. * FLOOD STAGE IS 15.0 FEET. * MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST. * FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 17.8 FEET BY EARLY THURSDAY MORNING. THE RIVER SHOULD FALL BELOW FLOOD STAGE LATER THURSDAY MORNING. * IMPACT...AT 17.0 FEET...FLOODING OCCURS BETWEEN 16TH...17TH AND 18TH ROADS AND BETWEEN LIMESTONE AND OSAGE ROADS. && LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706 $$
058 WGUS83 KTOP 121054 FLSTOP FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 554 AM CDT THU MAY 12 2016 ...The Flood Warning continues for the following streams in Kansas.. Big Blue River near Blue Rapids affecting Marshall County Republican River at Clay Center affecting Clay County PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Do not drive into flooded areas. Shallow flowing water can wash a car from the roadway. Also, the roadbed may be washed out under the water. Stay tuned to later developments by listening to NOAA Weather Radio and local media. && KSC117-121854- /O.CON.KTOP.FL.W.0017.000000T0000Z-160513T0827Z/ /BLRK1.1.ER.160511T1239Z.160512T0230Z.160512T2027Z.NO/ 554 AM CDT THU MAY 12 2016 The Flood Warning continues for The Big Blue River near Blue Rapids. * until late tonight. * At 5:15 AM Thursday the stage was 29.6 feet. * Flood stage is 26.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by late this afternoon. && LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669 $$ KSC027-121854- /O.CON.KTOP.FL.W.0018.000000T0000Z-160513T0154Z/ /CYCK1.1.ER.160511T1903Z.160512T0500Z.160512T1354Z.NO/ 554 AM CDT THU MAY 12 2016 The Flood Warning continues for The Republican River at Clay Center. * until this evening. * At 5:30 AM Thursday the stage was 15.4 feet. * Flood stage is 15.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Impact...At 15.0 feet...Lowland agricultural flooding occurs from U.S. Highway 24 to Milford Lake. && LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706 $$
123 WGUS83 KTOP 121441 FLSTOP FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 941 AM CDT THU MAY 12 2016 ...The Flood Warning is cancelled for the following streams in Kansas... Republican River at Clay Center affecting Clay County ...The Flood Warning continues for the following streams in Kansas... Big Blue River near Blue Rapids affecting Marshall County PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Do not drive into flooded areas. Shallow flowing water can wash a car from the roadway. Also, the roadbed may be washed out under the water. Stay tuned to later developments by listening to NOAA Weather Radio and local media. && KSC117-122241- /O.EXT.KTOP.FL.W.0017.000000T0000Z-160513T0808Z/ /BLRK1.1.ER.160511T1239Z.160512T0230Z.160512T2008Z.NO/ 941 AM CDT THU MAY 12 2016 The Flood Warning continues for The Big Blue River near Blue Rapids. * until late tonight. * At 9:15 AM Thursday the stage was 27.6 feet. * Flood stage is 26.0 feet. * Minor flooding is occurring and Minor flooding is forecast. * Forecast...The river will continue to fall to below flood stage by late this afternoon. * Impact...At 26.0 feet...Minor lowland flooding occurs from Marysville to Tuttle Creek Lake. && LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669 $$ KSC027-121511- /O.CAN.KTOP.FL.W.0018.000000T0000Z-160513T0154Z/ /CYCK1.1.ER.160511T1903Z.160512T0500Z.160512T1058Z.NO/ 941 AM CDT THU MAY 12 2016 The Flood Warning is cancelled for The Republican River at Clay Center. * At 9:30 AM Thursday the stage was 11.9 feet. * Flood stage is 15.0 feet. * Fell below flood stage at 5:58 AM Thursday. * Forecast...The river will continue to fall to 10.0 feet by Friday morning. && LAT...LON 3957 9741 3957 9726 3929 9700 3926 9706 $$
444 WGUS83 KTOP 121926 FLSTOP FLOOD STATEMENT NATIONAL WEATHER SERVICE TOPEKA KS 226 PM CDT THU MAY 12 2016 ...The Flood Warning is cancelled for the following streams in Kansas... Big Blue River near Blue Rapids affecting Marshall County PRECAUTIONARY/PREPAREDNESS ACTIONS... Safety Message...Do not drive into flooded areas. Shallow flowing water can wash a car from the roadway. Also, the roadbed may be washed out under the water. Stay tuned to later developments by listening to NOAA Weather Radio and local media. && KSC117-121956- /O.CAN.KTOP.FL.W.0017.000000T0000Z-160513T0808Z/ /BLRK1.1.ER.160511T1239Z.160512T0230Z.160512T1800Z.NO/ 226 PM CDT THU MAY 12 2016 The Flood Warning is cancelled for The Big Blue River near Blue Rapids. * At 1:15 PM Thursday the stage was 25.9 feet. * Flood stage is 26.0 feet. * Fell below flood stage at 1:00 PM Thursday. * Forecast...The river will continue to fall to 23.4 feet by Friday morning. * Impact...At 26.0 feet...Minor lowland flooding occurs from Marysville to Tuttle Creek Lake. && LAT...LON 3971 9666 3968 9658 3957 9655 3957 9659 3968 9669 $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this river flood warning went out at May 11, 6:26 AM CDT, 3 hours 35 minutes earlier.
Area forecast discussion, May 11, 6:26 AM CDT, 3 hours 35 minutes before
AREA FORECAST DISCUSSION National Weather Service Topeka KS 626 AM CDT WED MAY 11 2016 ...Update to aviation forecast discussion... .SHORT TERM...(Today and Tonight) Issued at 239 AM CDT WED MAY 11 2016 Will be brief as storms progged to develop over next hour or so over the area, with stronger focus along and north of I70. Threat continues to be large hail and wind, with plume of instability working its way northward into the area at this time. Higher resolution models indicate a convective system developing and moving to the northeast, with much of the activity east of our area by around the noon hour as the main front pushes through. Highs should still reach into the 70s with lows in the upper 40s to low 50s. .LONG TERM...(Thursday through Tuesday) Issued at 239 AM CDT WED MAY 11 2016 Beginning of the period starts with surface high pressure moving into Kansas by early afternoon Thursday keeping conditions dry and skies mostly clear. This high pressure moves southeast late Thursday night as a surface low and embedded weak shortwave in the upper level flow move across northeast Kansas Friday afternoon into Friday night. With models showing over 1200 J/kg of CAPE and decent shear across the area Friday, thunderstorms will be possible during this time period. Saturday through Wednesday, chances for precipitation persist in the forecast. While the GFS and ECMWF still have significant differences in the extended, the best chance for precipitation looks to be Monday and Monday night associated with a shortwave moving across the southern stream flow. Instability looks to be minimal through the end of the period, therefore have kept either showers or showers with isolated thunder. && .AVIATION...(For the 12Z TAFS through 12Z Thursday Morning) Issued at 625 AM CDT WED MAY 11 2016 Line of storms east of the taf sites by issuance. Will have a few hours of lower cigs before they rise through the day and eventually scatter out. Northwesterly winds through the period. && .TOP Watches/Warnings/Advisories... NONE. && SHORT TERM...67 LONG TERM...Heller AVIATION...67
Hazardous weather outlook, May 11, 7:07 AM CDT, 2 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 707 AM CDT WED MAY 11 2016 KSZ008>012-020>024-026-034>040-054>056-058-059-121215- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 707 AM CDT WED MAY 11 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. SHOWERS AND THUNDERSTORMS WILL MOVE EAST OUT OF THE AREA BY MID MORNING. AREA CREEKS AND STREAMS AS WELL AS LOW WATER CROSSINGS MAY BE RUNNING BANK FULL AFTER THE OVERNIGHT RAINFALL. PORTIONS OF NORTHEAST KANSAS ARE UNDER A FLASH FLOOD WARNING THIS MORNING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/TOP/SITREP
In the hours before
Local storm report, May 11, 6:06 AM CDT, 3 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
606 AM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0555 AM FLASH FLOOD 2 N CENTRALIA 39.75N 96.13W
05/11/2016 NEMAHA KS LAW ENFORCEMENT
WATER OVER ROADWAY ON HIGHWAY 187 TWO MILES NORTH OF K9
&&
KCLocal storm report, May 11, 6:39 AM CDT, 3 hours 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
639 AM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0639 AM HEAVY RAIN WSW CORNING 39.66N 96.03W
05/11/2016 M2.75 INCH NEMAHA KS TRAINED SPOTTER
&&
KCLocal storm report, May 11, 6:50 AM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
650 AM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 AM HEAVY RAIN 5 E DELPHOS 39.27N 97.68W
05/11/2016 E3.07 INCH OTTAWA KS TRAINED SPOTTER
&&
KCLocal storm report, May 11, 7:36 AM CDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
736 AM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0734 AM HEAVY RAIN MILTONVALE 39.35N 97.45W
05/11/2016 M3.05 INCH CLOUD KS CO-OP OBSERVER
24 HOUR TOTAL
&&
EHLocal storm report, May 11, 8:56 AM CDT, 1 hour 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
856 AM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0856 AM HEAVY RAIN 4 SSW BAILEYVILLE 39.79N 96.21W
05/11/2016 M1.30 INCH NEMAHA KS TRAINED SPOTTER
1.30 INCHES OF RAIN FELL BETWEEN 415AM AND 7AM.
&&
KCLocal storm report, May 11, 9:16 AM CDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
916 AM CDT WED MAY 11 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM FLASH FLOOD 3 N BEATTIE 39.90N 96.42W
05/11/2016 MARSHALL KS LAW ENFORCEMENT
WATER FLOWING OVER ROAD APPROXIMATELY 3 MILES NORTH OF
BEATTIE ON K99.
&&
COThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 11, 2:47 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Ottawa, Republic, Washington | 28 min |
| May 11, 2:48 AM CDT | Severe Thunderstorm Warning | TOP | Coffey, Osage | 27 min |
| May 11, 3:16 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Cloud, Republic, Washington | 29 min |
| May 11, 3:23 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Marshall, Riley, Washington | 37 min |
| May 11, 3:26 AM CDT | Severe Thunderstorm Warning | TOP | Franklin, Osage | 49 min |
| May 11, 3:52 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary, Ottawa, Riley | 23 min |
| May 11, 4:05 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Pottawatomie, Riley, Washington | 25 min |
| May 11, 4:14 AM CDT | Special Weather Statement | TOP | Shawnee | 46 min |
| May 11, 4:14 AM CDT | Severe Thunderstorm Warning | TOP | Clay, Dickinson, Geary, Riley | 31 min |
| May 11, 4:32 AM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley | 43 min |
| May 11, 4:58 AM CDT | Severe Thunderstorm Warning | TOP | Marshall, Pottawatomie | 32 min |
| May 11, 5:00 AM CDT | Severe Thunderstorm Warning | TOP | Pottawatomie, Riley, Wabaunsee | 30 min |
| May 11, 5:22 AM CDT | Severe Thunderstorm Warning | TOP | Jefferson | 8 min |
| May 11, 6:00 AM CDT | Flash Flood Warning | TOP | Brown, Jackson, Marshall, Nemaha | 4 hr |
| May 11, 6:14 AM CDT | Areal Flood Advisory | TOP | Douglas, Jackson, Jefferson, Shawnee | 91 min |
| May 11, 7:32 AM CDT | Areal Flood Warning | TOP | Jefferson | 3 hr |
| May 11, 2:05 PM CDT | River Flood Warning | TOP | Clay | 20 hr |
Nearby
River Flood Warnings in Kansas, 2016Every river flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.